# SDR DALA2021032601808

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 63,474 hours, 23,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6463658) DURING INSPECTION FOUND EMERGENCY LIGHT INOP AT SEAT 31DEF. RECONNECTED CONNECTOR UNDER 33DEF. OPS CHECK OK.
